# SDR CALA2011062000444

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 43,876 hours, 23,162 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP OFF AFTER ENGINE START WENT THROUGH QRH, RESET AND AFTER 20 SECONDS RIGHT PACK TRIP AGAIN. 80967 INACTIVE CORRECTED STA TO TUL (IAH ENTERED IN ERROR) PLACARD RT PACK ON MEL COMPLIED WITH DDP T/S AND FOUND RT.  PACK TURBO FAN C/B POPPED RESET BREAKER AND R AN RT. PACK FOR 30 MINUTES NO FAULTS NOTED SUSPECT CREW BAG HIT C/B WHICH MADE IT POP, NO PREVIOUS REPORTS OF C/B POPPING WITHIN 90 DAYS.  A/C OK TO CONTINUE.
